Several notions of absolute bases.
Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 160-165
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1979__0307_0308_152112,
author = {P.K. Kamthan and Manjul Gupta},
title = {Several notions of absolute bases.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {160--165},
year = {1979},
volume = {0307_0308},
zbl = {0395.46009},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152112/}
}
P.K. Kamthan; Manjul Gupta. Several notions of absolute bases.. Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 160-165. http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152112/